Partitions of a Graph into Cycles Containing a Specified Linear Forest

Ryota Matsubara, H. Matsumura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)97-108
JournalDiscussiones Mathematicae Graph Theory
Volume28
Publication statusPublished - 2008 Mar 13

Cite this

Partitions of a Graph into Cycles Containing a Specified Linear Forest. / Matsubara, Ryota; Matsumura, H.

In: Discussiones Mathematicae Graph Theory, Vol. 28, 13.03.2008, p. 97-108.

Research output: Contribution to journalArticle

@article{f1dfcb25f96f4443b27812ad73b789c0,
title = "Partitions of a Graph into Cycles Containing a Specified Linear Forest",
author = "Ryota Matsubara and H. Matsumura",
year = "2008",
month = "3",
day = "13",
language = "English",
volume = "28",
pages = "97--108",
journal = "Discussiones Mathematicae Graph Theory",

}

TY - JOUR

T1 - Partitions of a Graph into Cycles Containing a Specified Linear Forest

AU - Matsubara, Ryota

AU - Matsumura, H.

PY - 2008/3/13

Y1 - 2008/3/13

M3 - Article

VL - 28

SP - 97

EP - 108

JO - Discussiones Mathematicae Graph Theory

JF - Discussiones Mathematicae Graph Theory

ER -